# SDR SWAA2018102926329

- Difficulty date: October 24, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N787SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29812
- Aircraft time: 63,269 hours, 37,254 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D11344
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY AREA ALL EMERGENCY LIGHTS INOP.  RECONNECTED CONNECTOR IAW SWPM & AMM.
